Product Overview
Non-aspirin pain reliever temporarily relieves minor aches and pains due to headache, muscular aches, toothache, minor arthritis, backache, common cold, menstrual cramps; temporarily reduces fever.

Features
- Works by changing the the way the body senses pain and by cooling the body
- Active ingredient in each caplet: Acetaminophen 500mg
- Inactive ingredients: castor oil, hypromellose, povidone, starch, stearic acid
- 100 Caplets/Box

Part Number(s):
- ISG721ACET500100 - 1 Box / Each
- ISG721ACET500100CS - 24 Boxes / Case